# SDR SCNA20190627076

- Difficulty date: June 27, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 58,973 hours, 39,159 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Rod
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER TRAILING EDGE PNL SUPPORT ROD ATTACH POINTS WORN, ROD IS LOOSE. (AT WS 317, MARKED WITH STREAMER). REMOVED RT TE PNL SUPPORT ROD. REPLACED BUSHINGS AND INSTALLED ROD.
